CSpace
Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains
Li, Kexin1; Lu, Boqiang2; Wang, Yixuan3
2021-06-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume64Issue:6Pages:1231-1244
AbstractWe consider the Cauchy problem for one-dimensional (1D) barotropic compressible Navier-Stokes equations with density-depending viscosity and large external forces. Under a general assumption on the density-depending viscosity, we prove that the Cauchy problem admits a unique global strong (classical) solution for the large initial data with vacuum. Moreover, the density is proved to be bounded from above time-independently. As a consequence, we obtain the large time behavior of the solution without external forces.
Keyword1D compressible Navier-Stokes equations global well-posedness large initial data vacuum density-depending viscosity
DOI10.1007/s11425-019-9521-4
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000658188600006
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/58777
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLu, Boqiang
Affiliation1.Beijing Normal Univ, Sch Math Sci, Beijing 100875, Peoples R China
2.Nanchang Hangkong Univ, Coll Math & Informat Sci, Nanchang 330063, Jiangxi, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Li, Kexin,Lu, Boqiang,Wang, Yixuan. Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains[J]. SCIENCE CHINA-MATHEMATICS,2021,64(6):1231-1244.
APA Li, Kexin,Lu, Boqiang,&Wang, Yixuan.(2021).Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains.SCIENCE CHINA-MATHEMATICS,64(6),1231-1244.
MLA Li, Kexin,et al."Global well-posedness and large-time behavior of 1D compressible Navier-Stokes equations with density-depending viscosity and vacuum in unbounded domains".SCIENCE CHINA-MATHEMATICS 64.6(2021):1231-1244.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Kexin]'s Articles
[Lu, Boqiang]'s Articles
[Wang, Yixuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Kexin]'s Articles
[Lu, Boqiang]'s Articles
[Wang, Yixuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Kexin]'s Articles
[Lu, Boqiang]'s Articles
[Wang, Yixuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.